# SDR UIEA2021062501412

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,310 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 328896961
- Part serial: 2263
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H PACK STANDBY MODE INOP( TRANS TO MDDR # 149157 IAW MEL 21-51-03-02 CAT C DUE: 05JUL21. BM @ 0040Z  /  28JUN, CVG MX: LP 1466262, ITEM M4:  REMOVED & REPLACED LOW LIMIT VALVE  IAW AP-20223 & AMM 21-51-11. OPS CHECK GOOD AT THIS TIME. THIS C/W AP-20223 REV 0. THIS CLEARS DMI 149157 MCC NOTIFIED. PLACARDS REMOVED. )
